MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB INSERT IMPACTOR; ATTUNE INSTRUMENTS : IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE FB INSERT IMPACTOR; ATTUNE INSTRUMENTS : IMPACTORS
Model Number 2544-01-009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument broke in half.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
ATTUNE FB INSERT IMPACTOR
Common Device Name
ATTUNE INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12698747
Report Number1818910-2021-23550
Device Sequence Number14523462
Product Code HWA
UDI-Device Identifier10603295395423
UDI-Public10603295395423
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-01-009
Device Catalogue Number254401009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown